# SDR USAA2011082900022

- Difficulty date: August 11, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6943477U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON TRANSITION ANGLE BETWEEN BS 767 TO BS 790, RBL 20.  REPLACED TRANSITION ANGLE BETWEEN BS 767 TO BS 790, RBL 20 IAW B737 SRM 53-60-53 BOEING DRAWING 65-47957.
